# SDR MWEA96330

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Gouged
- Location: Bs 398
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FWD CARGO COMPT CEILING LWR FLANGES OF CABIN FLOOR BEAM WERE GOUGED FROM CARGO DOOR HITTING AT STA 389 AND 408.  INSTALLED REPAIR IAW SRM 53-05, FIG 86.
